Q. Shall I continue with Normaxin for bloating?

Answered by
Dr. Rajesh Kumar Padhan
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Dec 28, 2017 and last reviewed on: Aug 19, 2019

Hi doctor,

I was diagnosed with erosive gastritis two years back and my latest endoscopy shows that it has been completely treated. But over the course of taking PPI, I noticed undigested stool and a feel of bloating even after taking medication. My doctor prescribed Sibofix, Darolac and Normaxin for a month as he said it might be a case of IBS. But, I do not have diarrhea, stomach pain or anything. It is just gas irrespective of empty stomach or after eating. I belch all the time. My endoscopy, stool culture, blood test, T3, T4, TSH, BP and sugar were normal. Can I take Normaxin for two more months as it helps a bit? Please advice regarding my situation. It would be a tremendous help. Thank you.

#

Hi,

Welcome to icliniq.com.

I read your query and understood your problem.

  • You can try tablet Esomac L (Esomeprazole) one tablet once daily before food for a month.
  • Also, take tablet Normaxin (combination of Chlordiazepoxide and Clidinium) one tablet twice daily after food for a month.
  • Please discontinue Sibofix (Rifaximin) and Darolac (Lactic acid).

Investigations to be done:

CBC (complete blood count) and LFT (liver function tests).

Probable diagnosis:

Dyspepsia (indigestion).

Preventive measures:

1. Avoid spicy food, cabbage, cauliflower and salad.
2. Avoid stress.

Regarding follow up:

Revert back after 15 days to a medical gastroenterologist online.---> https://www.icliniq.com/ask-a-doctor-online/medical-gastroenterologist

Hi doctor,

Normaxin really helped and my stomach problems were relieved. But after discontinuation, I have cramps, gas, mild pain, feeling of incomplete evacuation with moderate constipation. I take Esomac daily. What to do?

#

Hi,

Welcome back to icliniq.com.

Continue Normaxin for one month as it helps in dyspepsia.


Was this answer helpful?

 | 


Related Questions:
I am experiencing weight loss, stomach burn and throat pain. Why?

I suggest you antacid with PPI (proton-pump inhibitors) ... Your problem is because of the acidity and dyspepsia ... This in turn leads to gastroesophageal reflux disease ...   Read full

What is the medical treatment to cure antral erosions?

.. to a less spicy, fiber-rich diet, you need to take a course of tablet Esomeprazole 20 mg twice daily half an hour before meals for one month. Consult your specialist doctor, discuss with him or her and start taking the medicines with their consent...   Read full

What shall I do to get relief from cough and heartburn?

.. to be a case of dyspepsia. The acute onset might be drug induced as gastritis is a known side effect of Azithromycin. Gastritis worsens cough, and the cough further induce nausea and vomiting. Hence, it is very prudent to treat both the conditions...   Read full

Also Read Answers From:

Comprehensive Medical Second Opinion.Submit your Case

Also Read


COVID-19 Vaccines
A COVID-19 vaccine provides acquired immunity against the new Coronavirus. Read the article to know everything about the...  Read more»
The Perils of Social Media Addiction
Social media addiction affects both physical and mental health. Read this article to know more.  Read more»
COVID-19 - Second Wave
The second wave of COVID-19 is a red flag. Read more to know about the precautionary measures.  Read more»

Ask your health query to a doctor online?

Ask a Medical Gastroenterologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website.